# SDR AALA2019082659076

- Difficulty date: August 7, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 54,526 hours, 22,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A524034
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FLOOR BOARD SUPPORT AT FR 540, RBL -2. REPLACED FLOOR BOARD SUPPORT PER BOEING DRAWING 143A5240 AND AARD 51-00-05 AND SRM 51-40-02.
